# SDR AALA202404097899

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A00041073
- Condition: Cracked
- Location: Bs 270-360 Lbl55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN L1 DOOR SURROUND STRUCTURE CREASE ANGLE FROM BS 270 TO BS 360, LBL 55. REPLACED CREASE ANGLE PER AARD 51-00-05-1.
